On the singular set in the Navier-Stokes equations

Cited 41 time in webofscience Cited 0 time in scopus
  • Hit : 305
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoe, Hi Junko
dc.contributor.authorLewis, JLko
dc.date.accessioned2013-02-27T11:32:57Z-
dc.date.available2013-02-27T11:32:57Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2000-08-
dc.identifier.citationJOURNAL OF FUNCTIONAL ANALYSIS, v.175, no.2, pp.348 - 369-
dc.identifier.issn0022-1236-
dc.identifier.urihttp://hdl.handle.net/10203/68289-
dc.description.abstractWe consider suitably weak solutions (u, p) to the incompressible Navier-Stokes equations and under various assumptions on u obtain estimates for the size of its singular set. One of our results improves a well known theorem of Caffarelli, Kohn, and Nirenberg. (C) 2000 Academic Press.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC-
dc.subjectREGULARITY-
dc.titleOn the singular set in the Navier-Stokes equations-
dc.typeArticle-
dc.identifier.wosid000089245700005-
dc.identifier.scopusid2-s2.0-0001255802-
dc.type.rimsART-
dc.citation.volume175-
dc.citation.issue2-
dc.citation.beginningpage348-
dc.citation.endingpage369-
dc.citation.publicationnameJOURNAL OF FUNCTIONAL ANALYSIS-
dc.contributor.localauthorChoe, Hi Jun-
dc.contributor.nonIdAuthorLewis, JL-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorNavier-Stokes-
dc.subject.keywordAuthorsingular set-
dc.subject.keywordAuthorreverse Holder-
dc.subject.keywordAuthorHausdorff measure-
dc.subject.keywordPlusREGULARITY-
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 41 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0